| Model Number |
ONB11STF |
| Medical Device Problem Codes |
Leak/Splash (1354); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, preoperatively, the seal disengaged and there was a gas leak from the seal.Another trocar was used to resolve the issue.No device component fell into the cavity of the patient.There was no patient involvement.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and a photo were available for evaluation.Visual inspection noted that the obturator was received inserted into the cannula, prolonged insertion can cause the seals to become stretched.The seal housing, stopcock and cannula were intact.The duckbill seal and circular seal were stretched out.Functional testing found the device failed an air leak test.The product was shipped back with the obturator inserted in the cannula and therefore the length of time it was inserted during shipment may have also resulted in the stretched seals.It was reported that the seal disengaged.The reported issue could not confirmed.The most likely cause could not be established from the information available.It was also reported that the device had leakage.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.